MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL IOL W/AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL IOL W/AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number PXYAT0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that following the intraocular lens (iol) implant procedure, patient visual outcome was not good.The lens was explanted 20 days following the initial procedure.The lens was exchanged with monofocal lens.Additional information has been received that patient also experienced blurred near and far vision.Patient issues were resolved.The patient exchanged with non-company lens model.
 
Additional Manufacturer Narrative
The product was returned for analysis.The reported complaint cannot be confirmed from the returned sample.Iol was received cut in a half adhered to a piece of foam.Solution is dried on the iol.The reporter stated that the company iol was replaced with a monofocal iol.The root cause for the reported complaint could not be determined.The exchange to a monofocal lens may suggest that the replacement lens model was an improved choice for the patient's vision needs.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX PRO TRIFOCAL IOL W/AUTONOME DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24307512
Report Number9612169-2026-00288
Device Sequence Number9471237
Product Code HQL
UDI-Device Identifier00380658493103
UDI-Public(01)00380658493103(17)300602(11)250604(10)26044640
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPXYAT0
Device Catalogue NumberPXYAT0.110
Device Lot Number26044640
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH II LOADING FORCEPS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown